# SDR UPS97224564

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841713
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-111-03.00-01) ON NOSE WHEEL WELL UPPER SKIN BS 313 RBL 11 WL 181.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-11-1.  REPLACED STIFFENER AND REPAIRED PER SRM 51-30-2, 51-40-2, 51-10-2 AND MM 51-20-151.
